# SDR 2008UALA02559

- Difficulty date: May 1, 2008
- Submitted: May 5, 2008
- Operation: Air carrier
- Aircraft: N348UA
- Make and model: Boeing 737322
- Aircraft serial: 24252
- Aircraft time: 57,227 hours, 31,826 cycles
- Engine: Ge CFM56*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 500d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHEM MILLED POCKET OF FUSELAGE SKIN AT BS 500D+6 TO 500D+7 AT STRINGER S-12L INDICATES CRACK JUST BELOW CENTERLINE OF STRINGER.   MAJOR REPAIR ACCOMPLISHED, REMOVED DAMAGE.  FABRICATED AND INSTALLED EXTERNAL SKIN DOUBLER REPAIR.
